# SDR Z5FA040509N401CS1

- Difficulty date: April 5, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N401CS
- Make and model: Cessna 525B
- Aircraft serial: 5250030
- Aircraft time: 3,379 hours, 2,435 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 0502
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DECENT AND APPROACH, CREW RECEIVED SMOKE WARNING ANNUNCIATION.  AN EMERGENCY WAS DECLARED . ACFT LANDED WITHOUT INCIDENT AND CLEARED THE RUNWAY AND STOPPED, ALLOWING THE FIRE/RESCUE PERSONNEL TO INSPECT ACFT.  NO EVIDENCE OF FIRE OR SMOKE WAS FOUND AND ACFT TAXIED TO LOCAL FBO.  MX TRAVELED TO ACFT AND THEY WERE UNABLE TO DUPLICATE REPORTED DISCREPANCY.  THE FWD BAGGAGE SMOKE DETECTOR WAS REPLACED. THE SMOKE DETECTION SYS WAS TESTED SATISFACTORILY AND ACFT WAS RETURNED TO SERVICE.
